Magnetopolarization pseudogyration
Doklady Akademii Nauk, Tome 291 (1986) no. 4, pp. 832-835
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_291_4_a13,
author = {O. G. Vloch and V. A. Sergatyuk},
title = {Magnetopolarization pseudogyration},
journal = {Doklady Akademii Nauk},
pages = {832--835},
year = {1986},
volume = {291},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_291_4_a13/}
}
O. G. Vloch; V. A. Sergatyuk. Magnetopolarization pseudogyration. Doklady Akademii Nauk, Tome 291 (1986) no. 4, pp. 832-835. http://geodesic.mathdoc.fr/item/DAN_1986_291_4_a13/